| Model Number |
72400161 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
06/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence due to wear of the device over time.A surgical procedure was performed during which the aus was replaced.No further information was provided.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72400098
serial number: n/a
batch/lot number: 719379009
model/catalog description: control pump fgs
unique identifier (udi) #: (b)(4)
model number/catalog number: 72400024
serial number: n/a
batch/lot number: 722531015
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4).